Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Macaulay style formulas for sparse resultants


Author: Carlos D'Andrea
Journal: Trans. Amer. Math. Soc. 354 (2002), 2595-2629
MSC (2000): Primary 13P99, 68W30
Published electronically: February 1, 2002
MathSciNet review: 1895195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present formulas for computing the resultant of sparse polynomials as a quotient of two determinants, the denominator being a minor of the numerator. These formulas extend the original formulation given by Macaulay for homogeneous polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13P99, 68W30

Retrieve articles in all journals with MSC (2000): 13P99, 68W30


Additional Information

Carlos D'Andrea
Affiliation: Departamento de Matemática, F.C.E. y N., Universidad de Buenos Aires, Pabellón I, Ciudad Universitaria (1428), Buenos Aires, Argentina
Email: cdandrea@dm.uba.ar

DOI: http://dx.doi.org/10.1090/S0002-9947-02-02910-0
PII: S 0002-9947(02)02910-0
Received by editor(s): June 13, 2001
Received by editor(s) in revised form: September 26, 2001
Published electronically: February 1, 2002
Additional Notes: Partially supported by Universidad de Buenos Aires, grant TX094, and Agencia Nacional de Promoción Científica y Tecnológica (Argentina), grant 3-6568.
Article copyright: © Copyright 2002 American Mathematical Society